Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567507
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joel Smoller
Title: Shock waves and reaction-diffusion equations
Additional book information: A Series of Comprehensive Studies in Mathematics, Vol. 258, Springer-Verlag, New York, 1983, xx + 581 pp., $39.00. ISBN 0-3879-0752-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ronald J. DiPerna
Journal: Bull. Amer. Math. Soc. 11 (1984), 204-214